Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 18, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at May 24, 2010, 2:27 PM CDT for Keya Paha County, Nebraska. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2010, 2:27 PM CDT (19:27 UTC)
- Expired
- May 24, 2010, 2:45 PM CDT
- In force
- 18 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Keya Paha County, NE
The radar
The North Platte radar (KLNX), 143 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2387 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
872 WFUS53 KLBF 241927 TORLBF NEC103-241945- /O.NEW.KLBF.TO.W.0018.100524T1927Z-100524T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 227 PM CDT MON MAY 24 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 245 PM CDT * AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BURTON...OR 12 MILES NORTHEAST OF SPRINGVIEW...AND MOVING NORTH AT 50 MPH. AT 222 PM CDT...ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED ABOUT 7 MILES SOUTH OF MILLS MOVING NORTH AT 50 MPH. * THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN KEYA PAHA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4299 9929 4284 9930 4283 9965 4300 9967 TIME...MOT...LOC 1926Z 178DEG 42KT 4295 9954 $$ BLONDIN
1 follow-up statement
246 WWUS53 KLBF 241936 RRA SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 236 PM CDT MON MAY 24 2010 NEC103-241945- /O.CON.KLBF.TO.W.0018.000000T0000Z-100524T1945Z/ KEYA PAHA NE- 236 PM CDT MON MAY 24 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KEYA PAHA COUNTY UNTIL 245 PM CDT... AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MILLS...OR 20 MILES EAST OF SPRINGVIEW... MOVING NORTH AT 50 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN KEYA PAHA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4299 9929 4284 9930 4283 9965 4300 9967 TIME...MOT...LOC 1936Z 178DEG 43KT 4299 9938 $$ BLONDIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at May 24, 4:06 AM CDT, 10 hours 21 minutes earlier.
Area forecast discussion, May 24, 4:06 AM CDT, 10 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
406 AM CDT MON MAY 24 2010
.DISCUSSION...
FORECAST CHALLENGE IS THE WINDS TODAY AND CHANCE FOR MORE SEVERE
STORMS. MODELS IN GOOD AGREEMENT WITH H25 JETSTEAM AXIS TO LIFT
NORTH ACROSS THE PANHANDLE WITH SURFACE LOW TO DEEPEN AND LIFT
NORTH THROUGH THE WRN DAKOTAS. THE DEEPENING SYSTEM WILL RESULT IN
THE SURFACE PRESSURE GRADIENT TIGHTENING AND WINDS STEADILY ON THE
RISE ACROSS THE WEST THIS MORNING AND CENTRAL INTO THE AFTERNOON.
THE NAM GUIDANCE DOESN/T REFLECT THE STRONGER SURFACE WINDS AND
WAS RULED OUT AS BOTH MODEL SHOW HIGHER WINDS AS STEEPENING LAPSE
RATES OCCUR FOR STRONGER WINDS TO MIX DOWN. HIGH WIND WATCH WILL
BE UPGRADED TO A HIGH WIND WARNING AND EXPANDED EAST INTO PORTIONS
OF THE NORTH CENTRAL TO THE STATELINE...THEN WIND ADVISORY FOR THE
REMAINING COUNTIES.
THEN SEVERE THUNDERSTORM WATCH NUMBER 210 WILL EXPIRE AT THE ZONE
ISSUANCE AND WILL CANCEL PRIOR TO NEW PACKAGE GOING OUT. THUNDERSTORMS
CONTINUE TO MOVE STEADILY NORTH WITH LITTLE ON THE RADAR MOSAIC
ATTM ACROSS FORECAST AREA.
THIS MORNING AS THE UPPER LOW LIFTS OUT OF THE WEST TROUGH AS THE
SYSTEM DEEPENS RAPIDLY WITH CONVECTION TO REDEVELOP IN THE WEST
THIS AFTERNOON AND PUSH EAST THROUGH THE EVENING. LITTLE
INHIBITION SEEN BEYOND 15Z WITH SIGHT RISK FOR SEVERE THUNDERSTORMS
FOR MAJORITY OF FORECAST AREA TODAY AGAIN. FORECAST IS ON TRACK
WITH WINDS TO BE MONITORED IN THE EVENT STRONGER WINDS EXTEND
FURTHER EAST THAN CURRENTLY REFLECTED. TEMPERATURES TODAY WILL
RECOVER INTO THE 80S BUT LIKELY STARTING OUT EVEN WARMER THIS
MORNING.
TONIGHT THE COLD FRONT IS PUSHED SOUTHEAST ACROSS THE FORECAST AREA
WITH SURFACE WINDS WILL STEADILY DIMINISH INTO THE EVENING.
REMAINING CONVECTION SHOULD EXIT THE NCNTRL BY TUEDAY MORNING WITH
A DRIER PATTERN DEVELOPING AS THE BLOCKING PATTERN BREAKS DOWN ACROSS
THE EASTERN CONUS AND THE UPPER RIDGE BUILDS OVER THE PLAINS.
PRECIP CHANCES DECREASE THEN THROUGH MIDWEEK AS BUILDING HEIGHTS
THROUGH FRIDAY.
&&
.AVIATION WEATHER...
THUNDERSTORMS ARE AGAIN EXPECTED THIS AFTERNOON AND EVENING IN
WESTERN AND NORTH CENTRAL NEBRASKA. CONFIDENCE IS FAIRLY HIGH THAT
THE COVERAGE WILL BE HIGH ENOUGH TO INCLUDE THEM IN THE TERMINAL
FORECASTS FOR NORTH PLATTE AND VALENTINE. OTHERWISE...WIND IS
EXPECTED TO KEEP FOG FROM DEVELOPING. WITH 40KT OR GREATER AT THE
TOP OF THE BOUNDARY LAYER AND DEEP MIXING EXPECTED BY 21Z...THERE IS
A LIKELIHOOD THAT WIND MAY EXCEED 35 MPH SUSTAINED WITH GUSTS TO
45KT IN WESTERN NEBRASKA WITH DIRECTION 170-190.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING FROM 10 AM CDT /
9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR
NEZ004>009-022>025-035>037- 056>059-069-070-094.
WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
FOR NEZ010-026>029-038-071.
&&
SHORT TERM/EXTENDED...KECK
AVIATION...SPRINGERHazardous weather outlook, May 24, 11:06 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1106 AM CDT MON MAY 24 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-251615- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1106 AM CDT MON MAY 24 2010 /1006 AM MDT MON MAY 24 2010/ ...A HIGH WIND WARNING IS IN EFFECT FOR WESTERN AND PARTS OF NORTH CENTRAL NEBRASKA TODAY...A WIND ADVISORY IS IN EFFECT ELSEWHERE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A POWERFUL LOW PRESSURE SYSTEM MOVES ACROSS THE HIGH PLAINS. THE STORMS WILL DEVELOP OVER THE EASTERN NEBRASKA PANHANDLE BY EARLY TO MID AFTERNOON...AND FORM INTO A LINE BY THE TIME THEY REACH HIGHWAY 83 BY LATE AFTERNOON AND EARLY EVENING. THE STORMS WILL THEN MOVE ACROSS THE REST OF NORTH CENTRAL NEBRASKA AHEAD OF A COLD FRONT DURING THE EVENING. THE MAIN SEVERE WEATHER THREAT WITH THE STORMS WILL BE VERY LARGE HAIL 2 INCHES OR LARGER...ISOLATED TORNADOES AND DAMAGING WINDS. THE RISK OF ISOLATED TORNADOES WILL INCREASE WEST OF HIGHWAY 83 AND NORTH OF INTERSTATE 80. STRONG SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS OVER 50 MPH WILL ALSO OCCUR TODAY ALONG AND WEST OF A SPENCER TO HAYES CENTER LINE... WHERE A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR THE REST OF NORTH CENTRAL NEBRASKA UNTIL 10 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
In the hours before
Local storm report, May 24, 11:19 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1119 AM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL 4 N CURTIS 40.69N 100.51W
05/23/2010 M1.75 INCH FRONTIER NE PUBLIC
0915 PM HAIL 10 SE BRADY 40.92N 100.23W
05/23/2010 E1.00 INCH LINCOLN NE PUBLIC
0920 PM HAIL 5 S BRADY 40.95N 100.37W
05/23/2010 E0.50 INCH LINCOLN NE TRAINED SPOTTER
THE STORM SPOTTER SUGGESTED MOST OF THE HAIL WAS PEA SIZE
BUT A FEW STONES WERE AS LARGE AS MARBLES.
0922 PM HAIL 5 SSE ENDERS 40.38N 101.48W
05/23/2010 M0.50 INCH CHASE NE PUBLIC
THE PUBLIC REPORTED HAIL UP TO THE SIZE OF MARBLES 5.6
MILES SOUTH OF ENDERS.
0922 PM HAIL 4 S ENDERS 40.38N 101.52W
05/23/2010 M1.50 INCH CHASE NE PUBLIC
THE PUBLIC MEASURED PING PONG BALL SIZE HAIL FROM THE
STORM FOUR MILES SOUTH OF ENDERS. SHE STATED THAT THE
FIRST STONES WERE LARGE BUT THEN DROPPED TO SLIGHT BIGGER
THAN MARBLE SIZE THERE AFTER.
0946 PM HAIL 4 N MADRID 40.91N 101.54W
05/23/2010 M0.88 INCH PERKINS NE PUBLIC
NICKEL SIZE HAIL WAS REPORTED NORTH OF MADRID AT
APPROXIMATELY 945 PM CDT.
0947 PM HAIL 2 N MADRID 40.88N 101.54W
05/23/2010 E0.88 INCH PERKINS NE PUBLIC
A FEW STONES FELL AS LARGE AS NICKELS WHICH LAST 3 TO 5
MINUTES.
0953 PM HAIL 6 N MADRID 40.94N 101.54W
05/23/2010 M0.88 INCH PERKINS NE PUBLIC
A FEW STONES WERE AS LARGE AS NICKELS.
1000 PM TSTM WND DMG 2 SE ANSELMO 41.60N 99.84W
05/23/2010 CUSTER NE CO-OP OBSERVER
COOP OBSERVER REPORTED 4 INCH TREE BRANCHES BROKEN AND A
CORRAL FENCE BLOWN DOWN WITH THUNDERSTORM WINDS.
1052 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
05/23/2010 M60.00 MPH CHASE NE ASOS
1101 PM NON-TSTM WND GST WALLACE 40.84N 101.16W
05/23/2010 E60.00 MPH LINCOLN NE TRAINED SPOTTER
1130 PM TSTM WND DMG 17 SW NORTH PLATTE 40.96N 101.00W
05/23/2010 LINCOLN NE PUBLIC
FARMER SW OF NORTH PLATTE REPORTED TREE BRANCHES 5 TO 6
INCHES IN DIAMETER BROKEN BY THUNDERSTORM WINDS.
1130 PM HAIL 8 SE SPARKS 42.85N 100.16W
05/23/2010 E0.75 INCH KEYA PAHA NE PUBLIC
1151 PM FUNNEL CLOUD NORTH PLATTE 41.13N 100.77W
05/23/2010 LINCOLN NE PUBLIC
THE PUBLIC REPORTED A FUNNEL CLOUD NEAR THE FAIRGROUND
WHICH IS NORTH WEST OF THE CITY. THE REPORT WAS RELAYED
THROUGH DISPATCH.
1157 PM FUNNEL CLOUD 4 SSW NORTH PLATTE 41.08N 100.80W
05/23/2010 LINCOLN NE TRAINED SPOTTER
DELAY REPORT OF A FUNNEL CLOUD 4 MILES SSW OF NORTH
PLATTE. TIME OF REPORTED FUNNEL WAS 1140 PM CDT.
1200 AM HAIL SPRINGVIEW 42.83N 99.75W
05/24/2010 E1.75 INCH KEYA PAHA NE PUBLIC
HAILRANGED IN SIZE FROM DIME TO GOLFBALL SIZED FOR A
BRIEF PERIOD OF TIME.
1202 AM TSTM WND GST 4 E NORTH PLATTE 41.13N 100.70W
05/24/2010 E70.00 MPH LINCOLN NE LAW ENFORCEMENT
ESTIMATED 70 MPH WIND GUST REPORTED AT MILE MARKER 173 ON
HIGHWAY 30.
0130 AM TSTM WND GST 9 NW BREWSTER 42.03N 99.99W
05/24/2010 E70.00 MPH BLAINE NE PUBLIC
PUBLIC ESTIMATED 60 TO 70 MPH THUNDERSTORM WINDS.
0145 AM HAIL 15 N BREWSTER 42.16N 99.87W
05/24/2010 E1.75 INCH BROWN NE PUBLIC
0210 AM HAIL 12 NE AINSWORTH 42.67N 99.69W
05/24/2010 E1.00 INCH BROWN NE PUBLIC
QUARTER SIZE HAIL.
0500 AM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
05/24/2010 M0.92 INCH LINCOLN NE NWS EMPLOYEE
REPORT FROM THE WEST SIDE OF NORTH PLATTE.
&&
MBYRDSpecial weather statement, May 24, 11:58 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1158 AM CDT MON MAY 24 2010 NEZ006-009-241745- KEYA PAHA NE-ROCK NE- 1158 AM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEYA PAHA AND NORTHERN ROCK COUNTIES UNTIL 1245 PM CDT... AT 1157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BASSETT...MOVING NORTH AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BURTON... MILLS... HIGHWAY 137 BETWEEN MILE MARKER 10 AND MILE MARKER 20... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CJS
Special weather statement, May 24, 1:00 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 100 PM CDT MON MAY 24 2010 NEZ036-057-059-241845- KEITH NE-LINCOLN NE-MCPHERSON NE- 100 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEITH...NORTHWESTERN LINCOLN AND WESTERN MCPHERSON COUNTIES UNTIL 145 PM CDT/1245 PM MDT/... AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF SARBEN...OR 24 MILES SOUTHWEST OF TRYON...MOVING NORTH AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DIAMOND BAR LAKE... SCHNICK LAKE... SAND BEACH LAKE... HIGHWAY 92 MILE MARKER 200... HIGHWAY 97 MILE MARKER 40... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CJS
Special weather statement, May 24, 1:28 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 128 PM CDT MON MAY 24 2010 NEZ025-026-037-059-241915- BLAINE NE-LINCOLN NE-LOGAN NE-THOMAS NE- 128 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN THOMAS...NORTHWESTERN BLAINE...NORTHEASTERN LINCOLN AND EASTERN LOGAN COUNTIES UNTIL 215 PM CDT... AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 9 MILES SOUTHEAST OF GANDY...OR 10 MILES SOUTHWEST OF ARNOLD...MOVING NORTH AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... HIGHWAY 83 MILE MARKER 120 AROUND 135 PM CDT. HIGHWAY 83 MILE MARKER 130 AROUND 150 PM CDT. HALSEY AROUND 200 PM CDT. HIGHWAY 2 MILE MARKER 220 AROUND 205 PM CDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. HIRSCH
Local storm report, May 24, 2:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
212 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 3 W MULLEN 42.04N 101.10W
05/24/2010 E1.00 INCH HOOKER NE LAW ENFORCEMENT
&&
SJACOBSLocal storm report, May 24, 2:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
217 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM FUNNEL CLOUD 13 NE STAPLETON 41.61N 100.33W
05/24/2010 LOGAN NE FIRE DEPT/RESCUE
THE SPOTTER STATED THAT HE SAW A WELL DEFINED WALL CLOUD
WITH THE STORM WITH A POSSIBLE FUNNEL.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:23 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 37 min |
| May 23, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Lincoln | 45 min |
| May 23, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 34 min |
| May 23, 9:22 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| May 23, 9:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 42 min |
| May 23, 9:43 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 62 min |
| May 23, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 47 min |
| May 23, 10:19 PM CDT | Tornado Warning | LBF | Garfield, Holt, Loup, Rock | 41 min |
| May 23, 10:34 PM CDT | Tornado Warning | LBF | Chase, Hayes | 26 min |
| May 23, 10:37 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 38 min |
| May 23, 11:03 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 42 min |
| May 23, 11:06 PM CDT | Tornado Warning | LBF | Lincoln | 24 min |
| May 23, 11:29 PM CDT | Tornado Warning | LBF | Lincoln | 31 min |
| May 23, 11:39 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 18 min |
| May 23, 11:43 PM CDT | Tornado Warning | LBF | Lincoln | 32 min |
| May 24, 12:14 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 46 min |
| May 24, 12:55 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, McPherson, Thomas | 50 min |
| May 24, 1:24 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 51 min |
| May 24, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| May 24, 2:10 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 50 min |
| May 24, 4:05 AM CDT | High Wind Warning | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 13 more | 15 hr |
| May 24, 1:35 PM CDT | Tornado Warning | LBF | Hooker, McPherson | 25 min |
| May 24, 1:45 PM CDT | Tornado Warning | LBF | Logan, Thomas | 30 min |
| May 24, 1:48 PM CDT | Tornado Warning | LBF | Lincoln, Logan, Thomas | 27 min |
| May 24, 1:59 PM CDT | Tornado Warning | LBF | Cherry, Hooker | 46 min |
| May 24, 2:06 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 2:14 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Thomas | 46 min |
| May 24, 2:17 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Custer, Logan, Thomas | 43 min |
| May 24, 2:46 PM CDT | Tornado Warning | LBF | Cherry | 29 min |
| May 24, 2:47 PM CDT | Tornado Warning | LBF | Boyd, Keya Paha | 13 min |
| May 24, 2:50 PM CDT | Tornado Warning | LBF | Cherry | 47 min |
| May 24, 2:59 PM CDT | Tornado Warning | LBF | Brown, Cherry | 46 min |
| May 24, 3:15 PM CDT | Tornado Warning | LBF | Cherry | 30 min |
| May 24, 3:21 PM CDT | Tornado Warning | LBF | Keya Paha | 15 min |
| May 24, 3:26 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 19 min |
| May 24, 3:42 PM CDT | Tornado Warning | LBF | Brown, Cherry, Keya Paha | 33 min |
| May 24, 3:43 PM CDT | Tornado Warning | LBF | Cherry | 17 min |
| May 24, 3:52 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 3:57 PM CDT | Tornado Warning | LBF | Sheridan | 48 min |
| May 24, 4:12 PM CDT | Tornado Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 35 min |
| May 24, 4:18 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Grant, Keith | 27 min |
| May 24, 4:31 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 59 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Keith | 60 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Perkins | 56 min |
| May 24, 4:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 47 min |
| May 24, 5:31 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Keith, Lincoln, McPherson, Perkins | 59 min |
| May 24, 5:40 PM CDT | Tornado Warning | LBF | Keith, Lincoln, McPherson | 50 min |
| May 24, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 31 min |
| May 24, 5:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 26 min |
| May 24, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 29 min |
| May 24, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| May 24, 6:26 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln, Logan, McPherson | 64 min |
| May 24, 6:43 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Hooker, Logan, McPherson, Thomas | 32 min |
| May 24, 6:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 14 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.